MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383647
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd nexiva tubing separated from the hub adaptor.The following information was provided by the initial reporter: cannula as inserted in patient 3 days ago, the nexiva flexible tubing has separated from the wings of the cannula.
 
Event or Problem Description
Canulla as inserted in patient 3 days ago, the nexiva flexible tubing has separated from the wings of the cannula.
 
Additional Manufacturer Narrative
Our quality engineer inspected 2 photos and 1 sample submitted for evaluation.The reported issue of separation adaptor from tubing was not confirmed upon inspection of the sample.Analysis of the sample showed no damage or defects.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Due to the defect not being able to be replicated, the root cause could not be determined.Current controls include an in-process and outgoing visual inspection for damaged components and functional test in place to check for wing extension as well as a tube pull strength test.

Brand Name
BD NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19066387
Report Number1710034-2024-00303
Device Sequence Number6631229
Product Code FOZ
UDI-Device Identifier00382903836475
UDI-Public(01)00382903836475
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number383647
Device Lot Number3299639
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer05/03/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown